# SDR DALA2015021701385

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET HINGE, WEAR ON INTERNAL SKIN, ALSO BENT AILERON, OTBD HINGE DOOR NR 3 AT LT WING, LOWER SURFACE.  DOOR ASSY WAS REPLACED IAW SRM 51-30-2.
